[5-fluorouracil: cause of a fatal myocardial infarction in combined radiochemotherapy?].
Аннотация
PURPOSE: A 53-year-old female patient was treated with combined radiochemotherapy with 5-fluorouracil (5-FU) because of adenocarcinoma of the lung. She died after the 2nd day of the first course on fatal myocardial infarction. The histological evaluation of the heart revealed no severe chronic fibrosis. In our opinion the myocardial infarction was partly 5-fluorouracil-related in this case.
PATIENTS AND
METHODS
Published case reports on this theme were reviewed and discussed.
RESULTS
The review of the literature showed a 5-FU associated cardiotoxicity in 98 cases. Most of the patients were without evidence of pre-existing myocardial disorders. The discussion about the reasons of the 5-FU-associated cardiotoxicity is still going on. Cardiotoxicity will rise up in 1.1% to 4.5% of the patients treated with 5-FU. Patients with a history of cardiac disease were at significantly increased risk for 5-FU-induced cardiotoxicity.
CONCLUSION
In high-risk-patients 5-FU should not be given without electrocardiographic monitoring. The continuous infusion is better than a bolus treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.